# SDR CALA2009050700246

- Difficulty date: May 7, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 73,116 hours, 32,840 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: S845
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN FLIGHT WITH THE LANDING GEAR UP, THE GREEN NOSE GEAR LIGHT WOULD FLASH INTERMITTENTLY.  TROUBLESHOT PER M/M 32-61-00, FOUND NLG DOWN LOCK SENSOR RED TO YELLOW OPEN, REF WDM 32-64-01 PG 1 OF 2.  REMOVED AND REPLACED S-845 PER M/M 32-61-51, PG 401-407.  FUNCTIONAL CHECK GOOD.
